Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

17 year old child, very short, wants to grow tall. Taking calcium syrup, tablets. Will these effect kidneys?

my son is 17 years old he has 5.6 height so he is looking short but i want to make him taller 6 fit so i want to give him calcium syrup or tablet but i scared that most of people talking about that it is dangerous because calcium damage the kidneys . is it right of it is fake. can i give him calcium 500mg twice a day please suggest me
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dietitian & Nutritionist 's  Response
Thank you for choosing HCM.
I dont think you should give him a calcium syrup or tablet twice a day, just a multivitamin tablet would be fine. Keep him on a high protein diet and ask your son to do basic stretching exercises , engage in playing basketball and volley ball.
Thank you and take care
Answered: Sat, 23 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor